# SDR DALA1105879886

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,582 hours, 59,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Nr2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT WING L/E SLAT DAMAGE.  REPLACED NR 2 RT SLAT IAW 27-80-01-401 SLAT, NR 2 RT, OFF 09-2780-9-0012 00007, ON 09-2780-9-0012 00027. CORRECTED.
